# SDR SWIA200210640

- Difficulty date: February 8, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 147 hours, 102 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: 6229968001
- Part serial: 286
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 84 hours, 71 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 2 YAW DAMPER WON'T STAY ENGAGED.  REMOVED AND REPLACED NR 2 YAW DAMPER.  OPS CHECKS CAT II GOOD IAW 22-22-01.
